# SDR CWQR20120608035

- Difficulty date: June 8, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 7,001 hours
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 67113311
- Condition: Corroded
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION,  FOUND MAIN CABIN DOOR HINGE HALF (FUSELAGE SIDE) TO BE CORRODED BEYOND LIMITS FROM THE EDGE OF THE PART TO THE FIRST FASTENER ATTACH HOLE.
